# SDR SWAA051449

- Difficulty date: May 18, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 59,540 hours, 55,773 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT WING T/E OUTBOARD AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
